Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Analele Universitatii "Ovidius" Constanta - Seria Matematica

The Journal of "Ovidius" University of Constanta

Editor-in-Chief: Flaut, Cristina

1 Issue per year

IMPACT FACTOR 2016: 0.422

CiteScore 2016: 0.56

SCImago Journal Rank (SJR) 2016: 0.346
Source Normalized Impact per Paper (SNIP) 2016: 0.966

Mathematical Citation Quotient (MCQ) 2016: 0.10

Open Access
See all formats and pricing
More options …

On existence of nonassociative LA-ring

Inayatur-Rehman / Muhammad Shah
Published Online: 2014-03-05 | DOI: https://doi.org/10.2478/auom-2013-0054


We prove the existence of nonassociative LA-ring and LA-field and discuss some of their special cases. We also give some computational information about them.

Keywords: LA-ring; AG-ring; left almost field; LA-group; AG-groupoid; existence


  • [1] GAP - Groups, Algorithms and Programming. Version 4.4.12. 2008. http://www.gap-system.orgGoogle Scholar

  • [2] McCune W. Prover9 and MACE4. http://www.cs.unm.edu/mccune/mace4/Google Scholar

  • [3] Shah M, Ali A. Some structural properties of AG-group. Int. Math. Fo­rum, 2011, 6(34): 1661-1667Google Scholar

  • [4] Shah M, Gretton C, Sorge V. Enumerating AG-groups with an introduc­tion to Samarandache AG-groups. Int. Math. Forum 2011, 6(62): 3079­3086Google Scholar

  • [5] Shah M, Shah T. Some basic properties of LA-rings. Int. Math. Forum, 2011, 6(44): 2195-2199Google Scholar

  • [6] Shah T, Rehman I. On LA-Rings of finite nonzero functions. Int. J. Con- temp. Math. Sciences, 2010, 5(5): 209-222Google Scholar

  • [7] Shah T, Raees M, Ali G. On LA-Modules. Int. J. Contemp. Math. Sci­ences, 2011, 6(21): 999-1006Google Scholar

  • [8] Shah T, Rehman I. On Characterization of LA-ring through some prop­erties of their ideals. Southeast Asian Bulletin of Mathematics, to appear.Google Scholar

  • [9] Shah T, Kausar N, Rehman I. Intuitionistics fuzzy normal subrings over a nonassociative ring. Analele Stiintifice ale Universitatii Ovidius Con­stanta, 2012, 20: 369-386Google Scholar

About the article

Published Online: 2014-03-05

Published in Print: 2013-11-01

Citation Information: Analele Universitatii "Ovidius" Constanta - Seria Matematica, Volume 21, Issue 3, Pages 223–228, ISSN (Online) 1844-0835, DOI: https://doi.org/10.2478/auom-2013-0054.

Export Citation

This content is open access.

Comments (0)

Please log in or register to comment.
Log in